Advertisement

manuscripta mathematica

, Volume 104, Issue 1, pp 21–38 | Cite as

Decompositions of categories over posets and cohomology of categories

  • Jolanta Słomińska

Abstract:

Let ? be a small category. We present some results which describe cohomology groups and homotopy colimits of functors defined over ? using cohomology groups and homotopy colimits over certain categories associated to functors from ? to posets.

Mathematics Subject Classification (2000): 18G50, 55U35 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2001

Authors and Affiliations

  • Jolanta Słomińska
    • 1
  1. 1.UMK Torun and Technical University of Warsaw, Department of Mathematics, pl Politechniki 1, 00-661 Warsaw, Poland.¶e-mail: jolslom@snowman.impan.gov.plPL

Personalised recommendations